A. V. Vyazmin (Moscow State University of Mechanical Engineering) :


Articles:

517.9+532+536 Nonlinear delay reaction-diffusion equations of hyperbolic type: Exact solutions and global instability

Polyanin A. D. (Bauman Moscow State Technical University/Ishlinsky Institute for Problems in Mechanics), Sorokin V. G. (Bauman Moscow State Technical University), Vyazmin A. V. (Moscow State University of Mechanical Engineering)


doi: 10.18698/2309-3684-2014-4-5373


In the article we explored nonlinear hyperbolic delay reaction-diffusion equations with varying transfer coefficients. A number of generalized separable solutions were obtained. Most of the equations considered contain arbitrary functions. Global nonlinear instability conditions of solutions of hyperbolic delay reaction-diffusion systems were determined. The generalized Stokes problem for a linear delay diffusion equation with periodic boundary conditions was solved.


Polyanin A., Sorokin V., Vyazmin A. Nonlinear delay reaction-diffusion equations of hyperbolic type: Exact solutions and global instability. Маthematical Modeling and Coтputational Methods, 2014, №4 (4), pp. 53-73